Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Was put on Implanon. Having light periods, horrible cramping, breast tenderness, nausea , and dizziness

Was put on Implanon over a year ago, since then I have had very few periods, very light and for only a day or two. This is what I had expected and hoped since my periods were horrible before and led to infections. Ten days ago though, I got my period and still have it. It is light most of the time but I am having horrible cramping, breast tenderness, nausea , and dizziness . Is this due to the Implanon or could there be something else going on?
Asked On : Wed, 1 Aug 2012
Answers:  0 Views:  18 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor